Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 182, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 11, 2007, 2:03 PM EDT for Jenkins County, Georgia. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2007, 2:03 PM EDT (18:03 UTC)
- Expired
- Aug 11, 2007, 3:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 87 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 2:16 PM EDT | TSTM WND DMG | 1 E Millen, GA | 3 TREES DOWN AT THE INTERSECTION OF EAST HIGHWAY 21 AND PARAMORE HILL ROAD. |
| Aug 11, 2:21 PM EDT | TSTM WND DMG | 3 Se Millen, GA | 1 TREE DOWN AT THE INTERSECTION OF HIGHWAY 25 AND EAST OLD SAVANNAH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3977 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 111803
SVRCHS
GAC165-111900-
/O.NEW.KCHS.SV.W.0182.070811T1803Z-070811T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
203 PM EDT SAT AUG 11 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JENKINS COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 300 PM EDT
* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EMMALANE...OR ABOUT OVER MILLEN. THIS STORM WAS NEARLY STATIONARY.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EMMALANE...BUTTS...
MILLEN...PERKINS...
PERKINS...
SCARBORO...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3291 8182 3265 8189 3264 8205 3277 8211
3291 8206
TIME...MOT...LOC 1803Z 268DEG 3KT 3273 8197
$$3 follow-up statements
000
WWUS52 KCHS 111829
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
228 PM EDT SAT AUG 11 2007
GAC165-111900-
/O.CON.KCHS.SV.W.0182.000000T0000Z-070811T1900Z/
JENKINS GA-
228 PM EDT SAT AUG 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR JENKINS COUNTY...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF MILLEN...MOVING EAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BUTTS...
EMMALANE...MILLEN AND PERKINS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3291 8182 3265 8189 3264 8205 3277 8211
3291 8206
TIME...MOT...LOC 1828Z 280DEG 15KT 3274 8185
$$000
WWUS52 KCHS 111849
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
249 PM EDT SAT AUG 11 2007
GAC165-111900-
/O.CON.KCHS.SV.W.0182.000000T0000Z-070811T1900Z/
JENKINS GA-
249 PM EDT SAT AUG 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR JENKINS COUNTY...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BUTTS...OR ABOUT 7 MILES SOUTHWEST OF MILLEN...AND
WAS NEARLY STATIONARY.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BUTTS...
EMMALANE...MILLEN AND PERKINS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3291 8182 3265 8189 3264 8205 3277 8211
3291 8206
TIME...MOT...LOC 1849Z 260DEG 11KT 3273 8202
$$000
WWUS52 KCHS 111859
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
258 PM EDT SAT AUG 11 2007
GAC165-111908-
/O.EXP.KCHS.SV.W.0182.000000T0000Z-070811T1900Z/
JENKINS GA-
258 PM EDT SAT AUG 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY WILL EXPIRE AT
300 PM EDT...
AT 253 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN CAN STILL BE
EXPECTED WITH THIS STORM. ADDITIONAL STORMS MAY DEVELOP ACROSS THE
AREA.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3291 8182 3265 8189 3264 8205 3277 8211
3291 8206
TIME...MOT...LOC 1858Z 260DEG 11KT 3273 8199
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 1:37 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 11, 1:37 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
137 PM EDT SAT AUG 11 2007
.SYNOPSIS...
AN UPPER LEVEL RIDGE OF HIGH PRES WILL REMAIN W OF THE AREA
THROUGH NEXT WEEK. A COLD FRONT WILL MOVE THROUGH THE AREA TNGT
WITH WEAK HIGH PRES RETURNING FOR NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
STRONG CONVECTION CONTINUES ACROSS THE SOUTHERN SC/NORTHERN GA
COASTAL WATERS THIS MORNING...BUT WILL STAY OFFSHORE AS IT DRIFTS
SOUTH-SOUTHEAST THROUGH MIDDAY. THE OUTFLOW BOUNDARY AND CLOUD
COVER PRODUCED BY THE CONVECTION HAS KEPT TEMPERATURES/DEWPOINTS
LOWER AT KCHS AND KNBC THAN THE SAME TIME YESTERDAY...HOWEVER MOST
OTHER LOCATIONS ARE SHOWING TEMPERATURES/DEWPOINTS SIMILAR IF NOT
SLIGHTLY HIGHER THAN THE SAME TIME YESTERDAY. EXCESSIVE HEAT
CRITERIA SHOULD BE MET ACROSS THE FORECAST AREA...WITH HEAT INDEX
VALUES FROM 114 TO 121...EVEN IN THE CHARLESTON/BEAUFORT AREA WHERE THE
ATMOSPHERE SHOULD HAVE PLENTY OF TIME TO RECOVER. IN ADDITION TO
THE EXCESSIVE HEAT...HAZY AND HUMID CONDITIONS WILL PERSIST.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON INTO THIS EVENING. FOCUS WILL BE ALONG ANY
LINGERING OUTFLOW BOUNDARIES...THE SEA BREEZE AND A COLD FRONT
THAT WILL DROP ACROSS THE AREA TONIGHT. THE 4 KM NSSL WRF AND
NAM12 BOTH INDICATE BETTER CHANCES ACROSS SOUTHEAST GA THIS
AFTERNOON...THEN CHANCES INCREASING MORE ACROSS SOUTHEAST SC
TOWARD THIS EVENING AHEAD OF THE APPROACHING FRONT. INSTABILITY
WILL BE ABUNDANT ONCE AGAIN TODAY WITH DEWPOINTS GENERALLY IN THE MID TO
UPPER 70S ACROSS THE AREA. CAPE VALUES WILL LIKELY EXCEED 4000 J/KG
AND MID LEVEL DRY AIR EVIDENT IN WATER VAPOR IMAGERY WILL ENHANCE
THE DAMAGING WIND POTENTIAL WITH THE STRONGEST STORMS.
RIP CURRENTS...THERE WILL BE A MODERATE RISK FOR RIP CURRENTS AT THE
BEACHES THROUGH THIS EVENING.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
THE DECAYING CDFNT WL DSPT JUST S OF THE FCST AREA ON SUN. NOT
MUCH OF AN AIRMASS CHANGE WL OCCUR BEHIND THE FNT SO THERE WL BE
ENOUGH LOW-LVL MOISTURE AND INSTABILITY IN PLACE TO SUPPORT ISOLD
TO SCT SHOWERS AND TSTMS SUN AFTN/EVNG. THE BEST COVERAGE WL
LIKELY BE ACROSS SE GA CLOSER TO THE FNT. HIGHS WL GENERALLY BE
IN THE LWR-MID 90S UNDER PARTLY CLOUDY SKIES. OUR LATEST TEMP AND
DEWPTS GRIDS YIELD HEAT INDICES OF 105-108 ACROSS MUCH OF SE GA
DURING THE AFTN SO A HEAT ADVISORY MAY VERY WELL BE NEEDED. ATTM
WE THINK HEAT INDICES WL FALL SHORT OF CRITERIA /105 FOR 2 HRS OR
MORE/ ACROSS SE SC. LOWS SUN NGT WL RANGE FROM THE LWR 70S INLAND
TO THE UPR 70S ALONG THE COAST.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
ONSHORE FLOW SETS UP IN WAKE OF THE FRONT EARLY IN THE
WEEK...WHICH WL ALLOW FOR A NOTABLE DECREASE IN DAYTIME TEMPS
COMPARED TO PREVIOUS DAY. ACTUALLY WE ARE EVEN LOOKING FOR SOME
READINGS ONLY REACHING NEAR 90 ALONG THE COASTAL AREAS WITH THIS
ONSHORE FETCH AND THE SEA BREEZE SUN AND MON...WHILE INLAND
LOCATIONS LOOK TO BE SEVERAL DEGREES LOWER THAN OF LATE...BUT
STILL WELL INTO THE 90S. TEMPS TO STILL REMAIN ABOVE CLIMATOLOGICAL
LEVELS THE SECOND PART OF THE WEEK. DESPITE THE DECREASE IN
TEMPS...DEWPTS WITH THE ONSHORE FLOW WILL REMAIN WELL INTO THE
70S. AND ALTHOUGH WE ARE CURRENTLY NOT LOOKING AT ANY EXCESSIVE
HEAT WARNINGS...WE WILL LIKELY NEED HEAT ADVISORIES FOR AT LEAST
PARTS OF THE FCST AREA THROUGHOUT THE WEEK.
XPCT DRY WX TO PREVAIL FOR MON BUT IT LOOKS LIKE THE SEA BREEZE IS
THE MAIN FOCUS FOR CONVECTION TUE AND WED...WITH NO MORE THAN
SLIGHT CHANCE POPS. GRADUALLY INCREASED POPS BACK INTO THE
SCATTERED RANGE LATER IN THE WEEK WITH MORE TROUGHINESS ALOFT.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
MAINLY VFR CONDITIONS AT BOTH TERMINALS WITH BRIEF PERIODS OF
MVFR VSBYS DUE TO HAZE...ESPECIALLY AT KSAV. EXPECT SCATTERED
SHOWERS/THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THE EVENING
THUS HAVE MENTION OF CB BEGINNING AROUND 21/22Z AT BOTH SITES.
ALSO ADDED IN VCSH AT 22Z TO SAVANNAH AS THE ATMOSPHERE SEEMS A
BIT MORE CONDUCIVE TO SHOWER ACTIVITY THERE THAN IN CHARLESTON.
EXTENDED AVIATION OUTLOOK...
MAINLY VFR CONDS ARE EXPECTED SUN THROUGH THU...WITH A CHANCE OF
SEEING VSBYS DROP TO MVFR OR IFR LEVELS DURING THE EARLY MRNG HRS
AND DURING AFTN/EVE CONVECTION.
&&
.MARINE...
STRONG CONVECTION CONTINUES OFF THE SC/GA COAST THIS
MORNING...MAINLY FROM 20 NM OUT...WITH OUTFLOW PRODUCING WIND
GUSTS 25-30 KT. ELSEWHERE...A BREEZY SOUTHERLY FLOW WILL REQUIRE
THE SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINE TO REMAIN IN
PLACE FOR ALL WATERS. WIND SPEEDS SHOULD DIMINISH SLIGHTLY EARLY THIS
AFTERNOON...THEN INCREASE NEARSHORE WITH THE DEVELOPING SEA
BREEZE LATE IN THE DAY. A COLD FRONT WILL DROP SOUTH ACROSS THE
WATERS TONIGHT.
FROPA FOR THE WATERS LOOKS TO BE EARLY TO MID MRNG SUN...WHICH
WILL SHIFT WINDS FROM SWLY TO NELY. HOWEVER...A RATHER BENIGN PRES
PATTERN BEHIND THE FRONT WILL LEAD TO WIND SPEEDS GENERALLY AOB 15
KT AND SEAS AOB 4 FT SO FAIRLY TRANQUIL MARINE CONDS CAN BE
EXPECTED FOR THE FIRST HALF OF NEXT WEEK. HIGH PRES THEN REGAINS
CONTROL DURING THE MIDDLE AND LATE PORTIONS OF THE WEEK...HELPING
MAINTAIN FAVORABLE CONDS OVER THE WATERS.
&&
.CLIMATE...
RECORD HIGHS FOR TODAY
CHARLESTON AIRPORT 98/1968
DOWNTOWN CHARLESTON 97/1954
SAVANNAH AIRPORT 99/1894
RECORD HIGH MINIMUMS FOR SUNDAY
CHARLESTON AIRPORT 81/1941
DOWNTOWN CHARLESTON 83/1999
SAVANNAH AIRPORT 78/1999
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR GAZ087-
088-099>101-114>119-137>141.
SC...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR SCZ040-
042>045-047>051.
MARINE...NONE.
&&
REVHazardous weather outlook, Aug 11, 4:13 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 413 AM EDT SAT AUG 11 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-121000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 413 AM EDT SAT AUG 11 2007 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORMS POSSIBLE TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA TODAY AND CONTINUE INTO THIS EVENING. A FEW OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. PEOPLE ACROSS THE REGION SHOULD CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION THROUGHOUT THE DAY AND LISTEN FOR POSSIBLE SEVERE WEATHER WARNINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXCESSIVE HEAT...HEAT INDICES MAY REACH 105 TO 110 DEGREES ACROSS PARTS OF SOUTHEAST GEORGIA ON SUNDAY. A HEAT ADVISORY MAY BE NEEDED. IN ADDITION...HEAT INDICES MAY REACH 105 TO 110 ACROSS THE ENTIRE AREA MONDAY THROUGH THURSDAY. HEAT ADVISORIES AND/OR EXCESSIVE HEAT WARNINGS MAY EVENTUALLY BE NEEDED. AMZ330-350-352-354-374-121000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 413 AM EDT SAT AUG 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY OCCUR ACROSS MAINLY THE SOUTH CAROLINA COASTAL WATERS THIS MORNING. STRONG WINDS...CLOUD TO WATER LIGHTNING AND HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 11, 9:47 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
947 AM EDT SAT AUG 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM MARINE TSTM WIND 3 ENE FOLLY BEACH 32.68N 79.89W
08/11/2007 M40 MPH AMZ350 SC C-MAN STATION
NDBC SITE FBIS1 REPORTS 35 KNOTS.
&&
33Local storm report, Aug 11, 12:13 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1213 PM EDT SAT AUG 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM MARINE TSTM WIND 48 SE SAVANNAH BEACH 31.53N 80.24W
08/11/2007 M46 MPH AMZ374 XX BUOY
NAVY TOWER M2R6 REPORTED 40 KNOTS AT ELEVATION 50 METERS.
&&
33Special weather statement, Aug 11, 1:42 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 142 PM EDT SAT AUG 11 2007 GAZ088-111845- SCREVEN- 142 PM EDT SAT AUG 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 245 PM EDT... AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR MILLHAVEN...OR ABOUT 11 MILES NORTH OF SYLVANIA...MOVING SOUTHEAST AT 15 MPH. AREAS IN AND AROUND HILLTONIA...MILLHAVEN AND LEWIS WILL BE IMPACTED THROUGH 245 PM EDT. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN AND CENTRAL SCREVEN COUNTY. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Aug 11, 1:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 158 PM EDT SAT AUG 11 2007 GAZ087-111830- JENKINS- 158 PM EDT SAT AUG 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 230 PM EDT... AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR EMMALANE...OR ABOUT OVER MILLEN. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND BUTTS...EMMALANE...MILLEN AND SCARBORO WILL BE IMPACTED THROUGH 230 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 4:16 AM EDT | Special Marine Warning | CHS | 89 min | |
| Aug 11, 5:38 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 11, 7:02 AM EDT | Special Marine Warning | CHS | 43 min | |
| Aug 11, 7:26 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 11, 9:26 AM EDT | Special Marine Warning | CHS | 94 min | |
| Aug 11, 11:40 AM EDT | Special Marine Warning | CHS | 65 min | |
| Aug 11, 12:43 PM EDT | Special Marine Warning | CHS | 29 min | |
| Aug 11, 1:53 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 52 min |
| Aug 11, 2:42 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 63 min |
| Aug 11, 3:06 PM EDT | Areal Flood Advisory | CHS | Jenkins, Screven | 114 min |
| Aug 11, 3:28 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 62 min |
| Aug 11, 3:43 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 28 min |
| Aug 11, 4:20 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 40 min |
| Aug 11, 4:22 PM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Jenkins, Screven | 3 hr |
| Aug 11, 4:55 PM EDT | Severe Thunderstorm Warning | CHS | Bryan | 80 min |
| Aug 11, 5:14 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 31 min |
| Aug 11, 5:35 PM EDT | Severe Thunderstorm Warning | CHS | Liberty | 55 min |
| Aug 11, 5:45 PM EDT | Special Marine Warning | CHS | 90 min | |
| Aug 11, 5:47 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham, Liberty | 118 min |
| Aug 11, 5:58 PM EDT | Severe Thunderstorm Warning | CHS | Long | 52 min |
| Aug 11, 6:15 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 75 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.